MathSciNet Relay Station
MathSciNet bibliographic data
MR2299487 (2008a:30071) 30H05 (30D50 46J10)
Sasane, Amol Noncoherence of some rings of functions. Proc. Amer. Math. Soc. 135 (2007), no. 7, 2107–2111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement